# SDR SIMA20170919002

- Difficulty date: September 19, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 32,154 hours, 27,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL FUSELAGE SKIN CRACKED AT 2 FASTENERS FRAME 77.  REPAIRED THE SKIN CRACKED IAW ERS-EM-53MR-2918.
